- -

Solving initial and two-point boundary value linear random differential equations: A mean square approach

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Solving initial and two-point boundary value linear random differential equations: A mean square approach

Mostrar el registro completo del ítem

Cortés López, JC.; Jódar Sánchez, LA.; Roselló Ferragud, MD.; Villafuerte, L. (2012). Solving initial and two-point boundary value linear random differential equations: A mean square approach. Applied Mathematics and Computation. 219(4):2204-2211. doi:10.1016/j.amc.2012.08.066.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62896

Ficheros en el ítem

Metadatos del ítem

Título: Solving initial and two-point boundary value linear random differential equations: A mean square approach
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
This paper deals with the construction of mean square real-valued solutions to both initial and boundary value problems of linear differential equations whose coefficients are assumed to be stochastic processes and, initial ...[+]
Palabras clave: Initial and boundary linear random differential equations , p-Mean stochastic calculus
Derechos de uso: Cerrado
Fuente:
Applied Mathematics and Computation. (issn: 0096-3003 )
DOI: 10.1016/j.amc.2012.08.066
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.amc.2012.08.066
Patrocinador:
Spanish M.C.Y.T. [MTM2009-08587, DPI2010-20891-C02-01]
Universidad Politecnica de Valencia [PAID06-11-2070]
Mexican Conacyt
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem